Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Detox

  1. #11
    Registered User. Mulburry's Avatar

    Join Date;
    16th August, 2021.
    Location;
    Canada.
    Posts;
    25.
    Post Thanks / Like

    Re: Detox

    Thanks for the kind words.

    Update: A couple more diazepam's and a couple walks in the sun, and I'm feeling a lot better. The DZ's (in sufficient quantity) are actually pretty damn good at controlling (the worst) of the symptoms. I'm still a bit worried about potentially escalating symptoms over the coming days, and about what's gonna happen when I start coming of the meds... but just have to take it one day at a time and see what happens.

  2. #12
    Registered User. wagmor's Avatar

    Join Date;
    7th September, 2016.
    Posts;
    1,592.
    Post Thanks / Like

    Re: Detox

    Mulberry - Gosh I can really relate to your detox experience. When I quit drinking in 2014 I was terrified about withdrawals. I knew how dangerous they were, and since I had been drinking enough to get the shakes after just a few hours with no alcohol, I was pretty sure I was going to have a very rough start to my quit. Benzos are very hard to withdraw from too so that's probably at least part of why the Dr is saying 5 days of them. I am SO glad you're getting medical guidance, even if they don't totally understand your situation. Please do check in here regularly, and know that a lot of us can relate to what you're going through. Sending you hugs and strength.

  3. Likes Mulburry liked this post
  4. #13
    Registered User. Mulburry's Avatar

    Join Date;
    16th August, 2021.
    Location;
    Canada.
    Posts;
    25.
    Post Thanks / Like

    Re: Detox

    Quote Originally Posted by wagmor View Post
    Benzos are very hard to withdraw from too so that's probably at least part of why the Dr is saying 5 days of them. I am SO glad you're getting medical guidance, even if they don't totally understand your situation.
    Ya I totally get that, I'm even worried about the effects of coming off the benzos even in this time frame while still having some mild/moderate alcohol withdrawal symptoms. But ya I just have to try to not worry about it and see what happens. And ya they have been very good so far, checking in every day, adjusting meds if needed etc. so that helps put one's mind at ease.

    UPDATE:
    A bit of a weird morning: started off almost exactly the same as yesterday morning (badly wired and the DZ not helping too much). Figured my blood pressure was pretty high so took a clonidine (hadn't taken one yet)... and that actually packs quite a punch as well. But it's a weird feeling, it's like this physical sedation but without the mental aspect (like the DZ's). So mentally still feeling a bit jittery/dysphoric, but also feeling kind of groggy/slow. Basically feeling extremely unmotivated (it took probably 15m just to right this, and felt like huge effort). Still better than the alternative I guess. Hopefully getting out for a walk in the sun helps.

    Another pretty up and down day overall and probably my biggest test yet. The clon/DZ seemed to wear of very abrubtly around noon, and withdrawal symptoms set in again, though relatively manageable (especially when getting out for a walk in the sun). Big mistake was over-napping (more than an hour) which even normally often makes me feel kind of shitty, plus sleep always re-ignites withdrawal symptoms; long story short I was feeling extremely irritable, then managed to drop my pill container and lose a half DZ, spent almost half an hour searching for it with a flashlight to no avail and ended up with some extreme rage/depression (this shit really fucks with your emotions sometimes too). At that point had a pretty strong urge to get a bottle of whisky and take a big chug (funny thing is, before that I really hadn't had even the slightest urge to drink) but of course I didn't. Anyways two more half DZ's throughout the evening and I felt pretty ok. It's a little frustrating with the meds because when they have they're main effect you often feel pretty ok, but when the main effect wears off you feel shitty again, which creates this yoyo sort of effect, which becomes more of an issue the more you reduce them. These next few days with more reduction (heck I'm theoretically only supposed to take one tomorrow, but luckily I have a few extras now) and the shitty weather I think will be pretty tough.
    Last edited by Mulburry; Today at 02:21 AM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •